# SDR CA151013011

- Difficulty date: October 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442324
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT FLIGHT NR 1 SNAG, NR 1 NO LIGHT OFF/ ON RT ENGINE WHEN CROSSBLEED RELIGHT ATTEMPT AT 30000 FT NO FUEL INDICATION, SECOND ATTEMPT HAD THE SAME RESULT. ACFT CAME BACK WITH THIS POWERPLANT INOP, FAILED, AND LANDED SAFELY.  FADEC DOWNLOAD SENT TO SYSTEMS ENGINEERING.  FDR DOWNLOAD ALSO SENT TO SYSTEMS ENGINEERING 5.  ACFT PRESENTLY QUARANTINED AND AWAITING INSTRUCTIONS FROM ENGINEERING.
